×

zbMATH — the first resource for mathematics

On complete lattice ordered groups with two generators. I. (English) Zbl 0402.06007

MSC:
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERNAU S. J.: The lateral completion of an arbitrary lattice group. J. Aust. Math. Soc., 19, 1975, 263-289. · Zbl 0314.06011
[2] BIRKHOFF G.: Lattice theory. third edition, Providence 1976. · Zbl 0063.00402
[3] CONRAD P.: Lattice ordered groups. Tulane University, 1970. · Zbl 0258.06011
[4] CONRAD P.: The relationship between the radical of a lattice ordered group and complete distributivity. Pacif. J. Math., 14, 1964, 493-499. · Zbl 0122.03701
[5] CONRAD P.: Free abelian l-groups and vector lattices. Math. Ann., 190, 1971, 306-312. · Zbl 0213.31504
[6] CONRAD P.: The lateral completion of a lattice ordered group. Proc London Math. Soc., 19, 1963, 444-480. · Zbl 0182.04803
[7] ФУКС Л.: Частично упорядочєнныє алгєбраичєскиє систємы. Москва 1965.
[8] HALES A. W.: On the non-existence of free complete Boolean algebras. Fundam. Math., 54, 1964, 45-66. · Zbl 0119.26003
[9] ЯКУБИК Я.: Прєдставлєниє и расширєниє l-групп. Czech. Math. J., 13, 1963, 267-283.
[10] JAKUBÍK J.: Cantor-Bernstein theorem for lattice ordered groups. Czech. Math. J., 22, 1972, 159-175. · Zbl 0243.06009
[11] JAKUBÍK J.: Orthogonal hull of a strongly projectable lattice ordered group. Czech. Math. J.
[12] JAKUBÍKOVÁ M.: Über die B-Potenz einer verbandsgeordneten Gruppe. Mat. Čas., 23, 1973, 231-239.
[13] JAKUBÍKOVÁ M.: The nonexistence of free complete vector lattices. Čas. Pěst. Mat., 99, 1974, 142-146. · Zbl 0279.06015
[14] JAKUBÍKOVÁ M.: Totally inhomogeneous lattice ordered groups. Czech Math. J.
[15] РОТКОВИЧ Г. Я.: О дизьюнктно полных полуупорядочєнных группах. Czech. Math. J.
[16] ШИК Ф.: К тєории структурно упорядочєнных групп. Czech. Math. J., 6, 1965, 1-25.
[17] ŠIK F.: Über subdirekte Summen geordneter Gruppen. Czech. Math. J., 10, 1960, 400-424. · Zbl 0102.26501
[18] ВУЛИХ Б. 3.: Ввєдєниє в тєорию полуупорядочєнных пространств. Москва 1961.
[19] WEINBERG E. C.: Completely distributive lattice ordered groups. Pacif. J. Math., 12, 1962, 1131-1137. · Zbl 0111.24301
[20] WEINBERG E. C.: Free lattice ordered groups. Math. Ann., 151, 1963, 187-199. Received May 26, 1977. · Zbl 0114.25801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.